Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 188, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 8, 2014, 12:03 AM CDT for 10 counties in Missouri. It was in force for 57 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 12:03 AM CDT (05:03 UTC)
- Expired
- Jul 8, 2014, 1:00 AM CDT
- In force
- 57 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Callaway County, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 81 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 12:05 AM CDT | TSTM WND DMG | 5 E Montgomery City, MO | TREE DOWN BLOCKING ROAD AT HIGHWAY 161 AND ROUTE V |
| Jul 8, 12:05 AM CDT | TSTM WND DMG | 5 E Montgomery City, MO | TREE DOWN BLOCKING ROAD AT HIGHWAY 161 AND ROUTE V |
| Jul 8, 12:05 AM CDT | TSTM WND DMG | Bonnots Mill, MO | TREE LIMBS DOWN BLOCKING ROUTE A |
| Jul 8, 12:05 AM CDT | TSTM WND DMG | Bonnots Mill, MO | TREE LIMBS DOWN BLOCKING ROUTE A |
| Jul 8, 12:07 AM CDT | TSTM WND DMG | Montgomery City, MO | NUMEROUS LIMBS UP TO 3 INCHES IN DIAMETER AND UP TO 20 FEET LONG DOWN ON CITY ROADWAYS. |
| Jul 8, 12:12 AM CDT | TSTM WND DMG | 5 Se Gasconade, MO | LARGE TREE BLOWN OVER BLOCKING HIGHWAY J JUST WEST OF HIGHWAY 100. TIME ESTIMATED FROM RADAR. |
| Jul 8, 12:24 AM CDT | TSTM WND DMG | 4 S Truxton, MO | TREE WAS DOWN AT HIGHWAY A AND PIN OAK CHURCH ROAD. |
| Jul 8, 12:25 AM CDT | TSTM WND GST 70 | Warrenton, MO | |
| Jul 8, 12:30 AM CDT | TSTM WND DMG | Linn, MO | POWER LINES DOWN IN META... A TREE WAS BLOWN INTO A RESIDENCE AT BONNETS MILL... AND MULTIPLE MAIL BOXES WERE DAMAGED IN LINN. |
| Jul 8, 12:30 AM CDT | TSTM WND GST 65 | 2 S Gerald, MO | |
| Jul 8, 12:40 AM CDT | TSTM WND DMG | Troy, MO | LARGE TREE LIMB DOWN ONTU HOUSE. TIME ESTIMATED FROM RADAR. |
| Jul 8, 12:42 AM CDT | TSTM WND DMG | 2 Sw Moscow Mills, MO | MULTIPLE TREES DOWN. FENCES DESTROYED WITH LOTS OF DEBRIS SCATTERED ON HIGHWAY U. TIME ESTIMATED FROM RADAR. |
| Jul 8, 12:43 AM CDT | TSTM WND DMG | Elsberry, MO | MULTIPLE TREES DOWN IN ELSBERRY. ONE LARGE TREE DOWN LAYING ACROSS TWO VEHICLES AND PART OF A RESIDENCE. TIME ESTIMATED FROM RADAR. |
| Jul 8, 12:44 AM CDT | TSTM WND GST 59 | 1 Ssw Dutzow, MO | |
| Jul 8, 12:45 AM CDT | TSTM WND DMG | Wentzville, MO | TREE LIMBS DOWN AND SEVERAL TREES DOWN |
| Jul 8, 12:54 AM CDT | TSTM WND GST 65 | Troy, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2274 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
675
WUUS53 KLSX 080503
SVRLSX
MOC027-051-071-073-113-139-151-163-183-219-080600-
/O.NEW.KLSX.SV.W.0188.140708T0503Z-140708T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 AM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN COLE COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 100 AM CDT
* AT MIDNIGHT CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF NEW HARTFORD TO MONTGOMERY CITY TO 8
MILES NORTHWEST OF LINN TO 6 MILES SOUTHWEST OF HICKORY HILL...AND
MOVING EAST AT 75 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...NUMEROUS REPORTS FROM SPOTTERS AS WELL AS MEASURED WIND
GUSTS OF 60 TO 70 MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LINN...HERMANN...TROY...WARRENTON...ELSBERRY...WRIGHT CITY...NEW
HAVEN...WENTZVILLE...OWENSVILLE...WASHINGTON...NEW FLORENCE...
BELLFLOWER...NEW HARTFORD...ST. THOMAS...BIG SPRING...WESTPHALIA...
JONESBURG...HAWK POINT...DAVIS AND FREEBURG.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK...DEUTSCHHEIM HISTORIC
SITE AND GRAHAM CAVE STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3857 9201 3897 9153 3914 9148 3914 9141
3921 9142 3921 9072 3912 9069 3894 9071
3856 9096 3821 9146 3821 9153 3815 9155
3815 9164 3828 9165 3829 9220 3833 9220
3832 9226 3834 9241 3837 9241
TIME...MOT...LOC 0503Z 262DEG 65KT 3921 9133 3899 9139
3859 9186 3834 9237
HAIL...<.75IN
WIND...70MPH
$$
GLASS3 follow-up statements
442
WWUS53 KLSX 080519
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT TUE JUL 8 2014
MOC027-051-071-073-113-139-151-163-183-219-080600-
/O.CON.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY
MO-OSAGE MO-PIKE MO-ST. CHARLES MO-WARREN MO-
1219 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OSAGE...
SOUTHEASTERN COLE AND SOUTHEASTERN CALLAWAY COUNTIES IN CENTRAL
MISSOURI...AND WARREN...WESTERN ST. CHARLES...MONTGOMERY...LINCOLN...
GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL
100 AM CDT...
AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF EOLIA TO HAWK POINT TO 6 MILES
NORTHWEST OF SWISS TO 9 MILES SOUTHEAST OF ST. THOMAS...AND MOVING
EAST AT 75 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE
FROM SPOTTERS AS WELL AS MEASURED WIND GUSTS OF 60 TO 70
MPH.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WARRENTON...TROY...WRIGHT CITY...ELSBERRY...NEW HAVEN...WENTZVILLE...
OWENSVILLE...WASHINGTON...FREEBURG...DAVIS...SWISS...MOUNT
STERLING...TRUESDALE...MOSCOW MILLS...TRELOAR...DRAKE...WINFIELD...
BLAND...MARTHASVILLE AND ROSEBUD.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK...DEUTSCHHEIM HISTORIC
SITE AND GRAHAM CAVE STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3857 9201 3897 9153 3914 9148 3914 9141
3921 9142 3921 9072 3912 9069 3894 9071
3856 9096 3821 9146 3821 9153 3815 9155
3815 9164 3828 9165 3829 9220 3833 9220
3832 9226 3834 9241 3837 9241
TIME...MOT...LOC 0519Z 262DEG 65KT 3920 9107 3894 9112
3863 9149 3829 9205
HAIL...<.75IN
WIND...70MPH
$$
GLASS220
WWUS53 KLSX 080549
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 AM CDT TUE JUL 8 2014
MOC027-051-139-163-080558-
/O.CAN.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
CALLAWAY MO-COLE MO-MONTGOMERY MO-PIKE MO-
1249 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLE AND
SOUTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN
NORTHEAST MISSOURI IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3848 9187 3870 9139 3885 9126 3921 9115
3921 9072 3912 9069 3894 9071 3856 9096
3821 9146 3821 9153 3815 9155 3815 9164
3828 9165 3829 9220
TIME...MOT...LOC 0548Z 264DEG 42KT 3917 9080 3892 9077
3870 9084 3840 9110 3821 9157
$$
MOC071-073-113-151-183-219-080600-
/O.CON.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-OSAGE MO-ST. CHARLES MO-WARREN
1249 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
WESTERN ST. CHARLES...SOUTHERN OSAGE...LINCOLN...GASCONADE AND
NORTHWESTERN FRANKLIN COUNTIES UNTIL 100 AM CDT...
AT 1246 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELSBERRY TO 6 MILES NORTHWEST OF ST. PAUL TO NEW MELLE
TO BEAUFORT TO 7 MILES SOUTH OF BLAND...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE
FROM SPOTTERS AS WELL AS MEASURED WIND GUSTS OF 60 TO 70
MPH ACROSS MONTGOMERY...GASCONADE AND WESTERN FRANKLIN
COUNTIES.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...OLD MONROE AND FOLEY.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 188 TO EXIT 212.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3848 9187 3870 9139 3885 9126 3921 9115
3921 9072 3912 9069 3894 9071 3856 9096
3821 9146 3821 9153 3815 9155 3815 9164
3828 9165 3829 9220
TIME...MOT...LOC 0548Z 264DEG 42KT 3917 9080 3892 9077
3870 9084 3840 9110 3821 9157
HAIL...<.75IN
WIND...70MPH
$$
GLASS901
WWUS53 KLSX 080559
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 AM CDT TUE JUL 8 2014
MOC071-073-113-151-183-219-080609-
/O.EXP.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-OSAGE MO-ST. CHARLES MO-WARREN
1259 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR WARREN...WESTERN ST.
CHARLES...SOUTHERN OSAGE...LINCOLN...GASCONADE AND NORTHWESTERN
FRANKLIN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3848 9187 3870 9139 3885 9126 3921 9115
3921 9072 3912 9069 3894 9071 3856 9096
3821 9146 3821 9153 3815 9155 3815 9164
3828 9165 3829 9220
TIME...MOT...LOC 0559Z 264DEG 42KT 3918 9063 3893 9060
3871 9068 3841 9094 3822 9141
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:36 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jul 7, 7:36 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 736 PM CDT Mon Jul 7 2014 .UPDATE: Issued at 617 PM CDT Mon Jul 7 2014 Scattered thunderstorms are developing across the St. Louis Metro as hot and unstable airmass interacts with remnant outflow boundary stretching from northwest St. Charles County to south St. Louis City. These storms could produce large hail or locally damaging winds. The greater threat of severe weather remains with the expected line of storms later this evening and overnight from the northwest. CVKING && .SHORT TERM: (Through Late Tonight) Issued at 341 PM CDT Mon Jul 7 2014 (Tonight) Main concern continues to be the potential for severe weather late tonight...specifically damaging winds. Not much change from previous thinking that thunderstorms will initiate late this afternoon and early this evening over Nebraska and Kansas along a surface front as a shortwave trough approaches the area from the northwest. These storms will increase in intensity and congeal into an MCS as they move southeast along the front into Missouri during the late evening and overnight hours. Strong low level moisture convergence along the front along with forcing with the shortwave will support the MCS. Decent values MUCAPE and low level and deep layer shear values will allow the MCS to stay severe into central and eastern Missouri and adjacent sections of Illinois into the overnight hours. In addition, precipitable water still suggest that the MCS will produce very heavy rainfall rates. However given progressive nature of MCS and high flash flood guidance numbers will just mention locally heavy rainfall in the HWO at this time. Britt .LONG TERM: (Tuesday through Next Monday) Issued at 341 PM CDT Mon Jul 7 2014 (Tuesday through Thursday) On Tuesday, the front will be moving south and out of the CWA about the time that thunderstorms will be initiating during the early-mid afternoon hours. There is still some potential that one or two of these storms could become severe before they move out of the CWA during the late afternoon hours. The front will then move well south of the area Wednesday into Thursday as the flow becomes northwesterly aloft. The area will lie under mainly subsidence during this period, so have kept these two days dry. 850 mb temperatures will be between 12-18C promising below normal temperatures. (Friday through next Monday) Warm front is still on track to move through the area on Friday and Saturday causing temperatures to climb back closer to normal. The front will keep scattered thunderstorms in the forecast. 850 mb temperatures of 18-20C call for temperatures at or just above normal. ECMWF sets up northwesterly flow over the area quicker than the GFS on Saturday and Sunday, so consequently it is trying to bring a cold front through the CWA faster. This solution is faster than in previous runs, so went with the slower idea with a cold front entering the northern part of the CWA on Sunday morning and move it south across the area through Monday. Will continue the chance of thunderstorms into early next week. Britt && .AVIATION: (For the 00z TAFs through 00z Tuesday Evening) Issued at 703 PM CDT Mon Jul 7 2014 Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but it should continue southeast and affect the entire area. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Specifics for KSTL: Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but at its current speed the storms may affect Lambert as early as 06Z. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Carney && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT MON JUL 7 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY EVENING. SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI. THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND CONTINUE THROUGH SUNDAY. MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE AND ALONG THE ILLINOIS RIVER AT HARDIN. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Jul 7, 11:16 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND GST 3 W HANNIBAL 39.71N 91.44W
07/07/2014 E50 MPH MARION MO TRAINED SPOTTER
ALONG HIGHWAY 24 BETWEEN 36 AND 61. ABOUT MIDWAY
BETWEEN HANNIBAL AND PALMYRA.
&&
FUCHSLocal storm report, Jul 7, 11:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST 4 SE COLUMBIA 38.91N 92.27W
07/07/2014 M60 MPH BOONE MO TRAINED SPOTTER
UNIVERSITY OF MISSOURI SOUTH FARM.
&&
FUCHSLocal storm report, Jul 7, 11:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/07/2014 E60 MPH COLE MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Jul 7, 11:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/07/2014 M61 MPH COLE MO TRAINED SPOTTER
HAND HELD OBSERVATION.
&&
CVKINGLocal storm report, Jul 7, 11:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/07/2014 E50 MPH COLE MO PUBLIC
SMALL LIMBS DOWN BETWEEN AN INCH OR TWO IN DIAMETER.
POWER OUTAGES AND HORIZONTAL RAIN.
&&
FUCHSLocal storm report, Jul 8, 12:03 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST MONTGOMERY CITY 38.98N 91.51W
07/07/2014 E70 MPH MONTGOMERY MO PUBLIC
CALLER COULD HEAR LIMBS CRACKING. BBQ PIT WAS BLOWN
ACROSS YARD.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 51 min |
| Jul 7, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 51 min |
| Jul 7, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 24 min |
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 48 min |
| Jul 7, 9:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 46 min |
| Jul 7, 9:23 PM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Jul 7, 9:52 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Jul 7, 10:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more | 48 min |
| Jul 7, 11:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lewis, Marion, Monroe, Pike, Ralls | 58 min |
| Jul 7, 11:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau | 52 min |
| Jul 7, 11:16 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 44 min |
| Jul 7, 11:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 42 min |
| Jul 7, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 2 more | 52 min |
| Jul 7, 11:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Pike, Ralls | 64 min |
| Jul 8, 12:36 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 54 min |
| Jul 8, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.